# SDR TSAA0832028

- Difficulty date: November 7, 2008
- Submitted: November 8, 2008
- Operation: Air carrier
- Aircraft: N840AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- Aircraft time: 58,890 hours, 53,707 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Rod End
- Condition: Disconnected
- Location: Squat Switch
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 912, LIH-HNL:  LANDING GEAR LEVER WOULD NOT GO TO THE UP POSITION AFTER TAKEOFF.  ALL SIX GEAR INDICATOR LIGHTS WERE ILLUMINATED.  DECLARED EMERGENCY, CONTINUED TO HNL AND LANDED WITHOUT INCIDENT.  MAINTENANCE:  RECONNECTED THE SQUAT SWITCH CABLE ROD END.  OPS CHECK, GEAR SWING, AND EMERGENCY GEAR SWING OK.  RIG CHECK OKAY REF 27-62-51.  AIRCRAFT RETURNED TO SERVICE.
